# SDR 97UAL900781

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9027U
- Make and model: Boeing 737222
- Aircraft serial: 19065
- Engine: Pwa JT8D7B
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Rt Pack
- Component: Allied Signa, 1060506XX
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERTEMP, NO PACK TRIP OFF.  SMOKE INSIDE AND OUTSIDE OF AIRCRAFT.  *S/D*  FOUND METAL SHAVINGS COMING FROM WATER SEPARATOR DRAIN.  REPLACED THE RIGHT-HAND AIR CYCLE MACHINE AND COALESCER BAGS, OPS CHECK GOOD.
